MAUDE Adverse Event Report: LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Death (1802)
Date of Event 12/14/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device disposition not presently known.
 
Event or Problem Description
It was reported that a patient returned to the hospital 6 months after a crown prt pericardial heart valve, size 25 mm, and mitroflow valsalva conduit 30mm were implanted.The tee showed limited opening of the valve.The patient died shortly after the tee.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.As no autopsy was performed, the device was not explanted and no further investigation can be performed.The manufacturer was unable to obtain any further information about this event.Based on the document review performed, no manufacturing deficits were identified.However, as the device was not received for analysis, no device investigation could be performed and the root cause of the event cannot be determined.No autopsy performed - not explanted.
 
Event or Problem Description
The manufacturer received confirmation on (b)(6) 2018 that no autopsy was performed, but was unable to obtain any further information about the event.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7180732
Report Number3004478276-2018-00113
Device Sequence Number16416597
Product Code LWR
UDI-Device Identifier00896208000535
UDI-Public(01)00896208000535(240)CNA25(17)200131
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2020
Device Model NumberCNA25
Device Catalogue NumberCNA25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR